# SDR 2003F00542

- Difficulty date: June 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 106056340
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, OUT OF SDF AT GEAR ROTATION LOST SYS 'A' HYD FLUID, SHUT PUMPS OFF ACCOMPLISHED ABNORMAL CHECKLIST.  REMOVED AND REPLACED HOSE ASSEMBLY NR 2 ENGINE P/N 10-60563-40, NO METAL FOUND IN CASE DRAIN FILTERS OR SUPPLY FILTERS REPLACED NR 1 AND NR 2 HYDRAULIC PUMPS.  PERFORMED OPS AND LEAK TEST RETURNING AIRCRAFT TO SERVICE.  (M)
